MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG ARTIS ZEE FLOOR; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG ARTIS ZEE FLOOR; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10094135
Medical Device Problem Code Complete Loss of Power (4015)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported events.As this event is under investigation, a root cause has not yet been determined.A follow-up report will be filed upon completion of the investigation.
 
Event or Problem Description
It was reported to siemens that an error occurred while using the artis zee floor.During an emergency procedure, the user reported the system switched off and could not be powered back on.The procedure was continued and finished using an alternate system.We are unaware of any impact to the state of health of the patient involved.Siemens has requested additional information in order to investigate the reported event.
 
Additional Manufacturer Narrative
Detailed investigation of the available log files revealed that, during the procedure there was an abrupt shutdown of the system resulting in a complete loss of system functionality.During the on-site service activity, the 24v power supply (u1) was found to be defective.The 24v power supply (u1) is responsible for the entire power supply of the machine, which is why no system functions are available if it is defective.The investigation of the replaced parts revealed that some liquid residue was spread inside the power supply, which could have caused the failure.The liquid from the fd (flat detector) cooling unit is excluded as the cause of the failure due to the color of the liquid (the color is transparent whereas the color of the cooling unit fluid is pink).The power supply (u1) is mounted below the rtc (real time controller) and behind the d90 in the system cabinet.Therefore, in general it is not realistic that liquids from outside can reach this point.Dropping liquids from above from outside of the cabinet would land on the rtc first.No further liquids are present inside the system cabinet other than the fd cooling unit.Other components inside the system cabinet were not affected or penetrated by the liquid.Therefore, the origin of this residues could not be determined.The 24v power supply (u1) is determined as the most probable relevant root cause for the non-conformity and the component was exchanged as part of service activity, which resolved the problem.

Brand Name
ARTIS ZEE FLOOR
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 -or-
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 -or-
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
anastasia sokolova
40 liverty blvd.
malvern, PA 19355
4843234197
MDR Report Key20924506
Report Number3004977335-2024-00149
Device Sequence Number14729376
Product Code OWB
UDI-Device Identifier04056869010045
UDI-Public(01)04056869010045
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K181407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10094135
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2024
Supplement Date Received by Manufacturer03/10/2025
Initial Report FDA Received Date12/13/2024
Supplement Report FDA Received Date03/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown